# SDR HEEA107322

- Difficulty date: November 2, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- Aircraft time: 14,995 hours
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Part number: E284C24
- Condition: Broken
- Location: Warning Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, NR 2 FUEL VALVE CAUTION LIGHT ILLUMINATED.  DEVIATED TO HOUMA AND NOTIFIED MAINTENANCE.  MAINTENANCE FOUND BROKEN WIRE BEHIND INSTRUMENT PANEL APPROXIMATELY 8.
